# SDR ASAA2023042043410

- Difficulty date: April 20, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347560020400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL UPPER SURFACE HAS CORROSION FROM FR55 TO FR56. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO COMPARTMENT DOOR SILL/THRESHOLD SHEET AT FR52A TO FR56, Y=-609.6 TO Y=-723.9 IAW A320 SRM 51-72-11-911-001.
